# SDR AALA20011242

- Difficulty date: June 5, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON NR 4 LEFT CRACKED AT STATION 160.  REPAIRED PER SRM 53-02 WITH LONGERON SPLICE.  (M)
